# SDR ASAA0945920

- Difficulty date: May 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 654869089
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET LT WHEEL WELL CHAFED BY FWD I/B END OF NR 4 FLAP TRACK FAIRING.  REPLACED SUPPORT BEAM.
